# SDR REXA2016020600295

- Difficulty date: February 6, 2016
- Submitted: March 2, 2016
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 24,234 hours, 21,527 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK RAIL AT LBL 9, BETWEEN FS 559.0 - 559+80, HAS PITTING CORROSION & GOUGES AT MULTIPLE LOCATIONS.  R & R SEAT TRACK RAIL AT LBL 9, BETWEEN FS 559.0 - 559+80 IAW GREO 601R-53-00-485 REV DATED 09 28 12 & AMM 53-01-11-400-802.
